# SDR MALA010778

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3023, F/O'S SIDE AVIONICS, INFLIGHT EHSI NORMAL EXCEPT RED HEADING FLAG, EADI PITCH MISSING, COLOR GONE, AHRS FAILURE, ALSO AUTO PILOT/YD FAILED.  LANDS HARD AND FLYS CROOKED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER (P/N 622-6190-113).  SN/ON 2681, SN/OFF 2917.  NR 2 AHRS OPS CHECKS GOOD IAW SF340 MM CHAP 22.
